# SDR YENA2023112901500

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 12,271 hours, 3,454 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1903, JFK-SJU. 'DURING FINAL DESCENT DIRTY SOCK SMELL FROM ROW 11 TO THE BACK OF THE PLANE; COMPLIED WITH INFO NOTICE 2017-T015J , SECTION A, ISOLATED FAULT TO BE TYPE 10 , (A) , 1 , C PER TSM 05-50-00-810-085D. AIRCRAFT OK FOR SERVICE.'
